Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/58379
Title: Indexing multi-dimensional uncertain data with arbitrary probability density functions
Authors: Tao, Y
Cheng, R
Xaio, X
Ngai, W
Kao, B
Prabhakar, S
Issue Date: 2005
Publisher: ACM
Source: In K Böhm, CS Jensen, LM Haas, ML Kersten, PA Larson & BC Ooi (Eds.), The 31st International Conference on Very Large Data Bases, Trondheim, Norway, August 30 - September 2, 2005, p. 37-48. ACM, 2005 How to cite?
URI: http://hdl.handle.net/10397/58379
Appears in Collections:Conference Paper

Show full item record

Page view(s)

21
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.